# SDR UIEA200700114

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 2598 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 OUTER CHORD STR 11R FWD AND AFT LOWER LONGERON SPLICE FITTING FOUND BOLT HOLE CORROSION CRACK.  FORWARD AND AFT SPLICE FITTING REPLACED PER SRM 51-10-01 PAGE 9 AND SB 74753A2410.
